# SDR CALA0700076

- Difficulty date: February 9, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 28,497 hours, 9,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N38411
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT SUSTAINED LIGHTNING STRIKE DAMAGE TO THE FUSELAGE SKIN AT STA 199 LT ABOVE THE LAP SPLICE S20L.  AN INTERIM REPAIR WAS INSTALLED IAW PART 1A OF ECRA 5330-03537, REV A.  A DIP WAS ISSUED TO REINSPECT THE AREA IAW PART 2 PRIOR TO THE ACCOMPLISHMENT OF 37,000 FLIGHT CYCLES AND THEREAFTER AT INTERVALS NOT TO EXCEED 12,000 FLIGHT CYCLES.
